Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Prescribed Poly bacitracin antibiotic ointment to treat external itching on the crease on upper and inner thighs worsening. Reason ?

I have been prescribed poly bacitracin antibiotic ointment to treat external itching on the crease of both my inner upper thigh area/ outter part of vagina. Well that didnt work, it worsened. I now been prescribed a powder, nystop, nystatitan tropical powder, to apply 2 to 3 times daily. Also, this pill, cant recall the name, but you take one pill for 3 weeks.. I have already just taken my first pil. My question is why would i, how does this occur? I am one who does get easily hot, sweaty down in that area. So?
.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General Surgeon 's  Response
Namasthe
Welcome to Healthcare-Magic
Greetings of the day
You seem to be Tinea Cruris which is fungal infection of groin crease. You have already been prescreibed nystatin powder which is anti fungal agent, addition of topical steroid along with anti fungal will help-- try using Candid B Ointment(Clotimazole+Beclomethasone).
Take care
Regards
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor